Article: Descriptions of new species of South American geometrid moths
Add this to your Mendeley library Report an error

Title

Descriptions of new species of South American geometrid moths

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

34

Series / Issue

Issue: 1601

Pages

91--110

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.1601.91

Title

Descriptions of new species of South American geometrid moths

By

Warren, William

Genre

Article

Date of Publication

1908

Original Publication

Proceedings of The United States National Museum

Volume

34

Series / Issue

Issue: 1601

Pages

91--110

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.1601.91

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Descriptions of new species of South American geometrid moths</title>
</titleInfo>
<name>
<namePart>Warren, William</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>34</number>
</detail>
<extent unit="pages">
<start>91</start>
<end>110</end>
</extent>
<date>1908</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/52508</identifier>
</mods>

Download BibTeX citation

@article{bhlpart52508,
title = {Descriptions of new species of South American geometrid moths},
journal = {Proceedings of The United States National Museum},
volume = {34},
url = {http://www.biodiversitylibrary.org/part/52508},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Warren, William},
year = {1908},
pages = {20},
}

Download EndNote citation

%0 Journal Article
%A Warren, William
%D 1908
%T Descriptions of new species of South American geometrid moths
%J Proceedings of The United States National Museum
%V 34
%U http://www.biodiversitylibrary.org/part/52508
%R 10.5479/si.00963801.1601.91